| Model Number |
1032802 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/09/2016
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's detachable battery cable was replaced to address the issue.
Additional Manufacturer Narrative
The manufacturer previously reported a failure of the detachable battery cable.The detachable battery cable was returned to the manufacturer's quality assurance laboratory for further investigation.During the investigation the root cause of the detachable battery cable failing was due to a shorted diode (cr1).